Translator Disclaimer
December 2003 The cofinality of the infinite symmetric group and groupwise density
Jörg Brendle, Maria Losada
J. Symbolic Logic 68(4): 1354-1361 (December 2003). DOI: 10.2178/jsl/1067620191

Abstract

We show that 𝔤 ≤ c(Sym(ω)) where 𝔤 is the groupwise density number and c(Sym(ω)) is the cofinality of the infinite symmetric group. This solves (the second half of) a problem addressed by Thomas.

Citation

Download Citation

Jörg Brendle. Maria Losada. "The cofinality of the infinite symmetric group and groupwise density." J. Symbolic Logic 68 (4) 1354 - 1361, December 2003. https://doi.org/10.2178/jsl/1067620191

Information

Published: December 2003
First available in Project Euclid: 31 October 2003

zbMATH: 1070.03032
MathSciNet: MR2017359
Digital Object Identifier: 10.2178/jsl/1067620191

Subjects:
Primary: 03E17
Secondary: 20B30

Keywords: cardinal invariants of the continuum , chains of subgroups , cofinality of a group , groupwise density , infinite symmetric group

Rights: Copyright © 2003 Association for Symbolic Logic

JOURNAL ARTICLE
8 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.68 • No. 4 • December 2003
Back to Top